MAUDE Adverse Event Report: ABBOTT MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; Computer, diagnostic, programmable

ABBOTT MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; Computer, diagnostic, programmable
Model Number H700977
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One claris display workstation (dws) z440 was received for evaluation.The serial port 1 of the dual port serial card was found internal to the chassis, it was connected to the subsequent pci express card and was able to be reinstalled correctly, however one of the standoffs was missing.Stimulation testing could not be performed based on the returned condition.Based on the investigation and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to physical damage and port connection to the ep4-stimulus of the dual port stim card.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During an atrial fibrillation procedure using non-abbott pfa (farawave), the procedure was abandoned due to connection and pacing issues.It was noted that there were communication issues with the ep-4 touchscreen and the workmate claris computer and pacing was unable to be completed.A "check output switches/cables" message appeared.The cables were reconnected and exchanged, and the ep-4 cardiac stimulator was replaced, but the issues persisted.It was verified that cables were connected, the channels were turned off and on both physically and on the gui.The procedure was unable to be completed successfully.During further troubleshooting, it was observed that the stim port on the workmate claris computer had collapsed and this damage was preventing the ep-4 touchscreen from connecting to the device.The ep-4 has not been able to properly pace since.It is alleged that both the ep-4 and workmate claris computer contributed to the cancelation of the procedure.

Brand Name
WORKMATE¿ CLARIS¿ COMPUTER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24462331
Report Number2184149-2026-00048
Device Sequence Number21176238
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public(01)05415067009777(10)7598722
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number7598722
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EP-4¿ CARDIAC STIMULATOR
Patient SexUnknown